Linearity testing for fuzzy rule-based models

José Luis Aznarte, Marcelo C. Medeiros, José M. Benítez

Research output: Contribution to journalArticlepeer-review


In this paper, we introduce a linearity test for fuzzy rule-based models in the framework of time series modeling. To do so, we explore a family of statistical models, the regime switching autoregressive models, and the relations that link them to the fuzzy rule-based models. From these relations, we derive a Lagrange multiplier linearity test and some properties of the maximum likelihood estimator needed for it. Finally, an empirical study of the goodness of the test is presented.

Original languageEnglish (US)
Pages (from-to)1836-1851
Number of pages16
JournalFuzzy Sets and Systems
Issue number13
StatePublished - Jul 1 2010
Externally publishedYes


  • Fuzzy rule-based models
  • Linearity test
  • Statistical inference
  • Time series

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence


Dive into the research topics of 'Linearity testing for fuzzy rule-based models'. Together they form a unique fingerprint.

Cite this